2019
Том 71
№ 11

All Issues

Remeslennikov V. N.

Articles: 2
Article (Ukrainian)

?-Free groups as groups with length function

Remeslennikov V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 813–822

It is shown that there exists a length function with values in a finitely generated group ? relative to which G is a ?-free group in any finitely generated group G.

Article (Ukrainian)

Equations in a group with a length function

Remeslennikov V. N., Zubkov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 935–942